Doctor insights on:
Fever Energy Drink
Bright green diarrea, with fever, sore throat, headache, chills, low appetite, low intake fluids he's sleeping now?
See a doctor: Please have him see a doctor, so he can be diagnosed and treated. ...Read more
Insatiable thirst, drinking heaps(!), badly craving salt, but low urine output. Lethargic, LBP, puffy. ~2 wks, increasing fluids but no improvement.
Chest cold, cough, no energy, wheezing. taking regular Robitussin (guaifenesin) and drinking lots of water?
Probably not: 1 energy drink a day will probably not do any serious damage to you. However, it is not supporting your health. It is not unusual to have a sensitivity to artificial sweeteners (they give me a headache, for instance). Also, energy drinks contain untested combinations of caffeine and herbal supplements. They can be quite dangerous in large quantities. Which means they are not healthy overall. ...Read moreSee 1 more doctor answer
What I felt after taking naproxen dizzy, sleep nausea no appetite vomit liquids, fever 101.4, fatigued chills thirsty caugh dry lips?
Potentially yes: Firstly, if you do not have adequate energy to perform your daily tasks, it is likely that there is something else wrong - diet, exercise, other health problems, and that the way to fix that is to fix that. Secondly, they are mostly caffeine, and excessive caffeine is not good for us, and can cause anxiety, raise blood pressure and pulse, cause insomnia. Very high doses can cause serious harm. ...Read more
Bad bladder infect. (Bactrim) headache excruciating pain lightheaded fever chills/shaking no appetite Tylenol (acetaminophen) hurts ulcers no energy. Nauseabed 2 days?
Be careful: If you aren't feeling better soon after taking the bactrim (sulfamethoxazole and trimethoprim) seek a re-evaluation. It's possible that the urinary tract infection is caused by a bacteria resistant to Bactrim (sulfamethoxazole and trimethoprim) or worse that the bacteria has gotten into your blood stream. Again, have a low threshold to seek a re-evaluation, even if that means having to go to the ER. ...Read moreSee 1 more doctor answer
M 4 yo son has fever, diarrhea, vomiting, congestion and cough. Hiked all day, 80 degrees out, worried about dehydration. Won't eat or drink much.
Dehydration: If not eating or especially drinking much and if has less urine than normal, he might become dehydrated and potentially need IV fluids. Keep in mind that fever can lead to dehydration as well. The hiking shouldn't lead to fever or any of the other symptoms, unless heat stroke which shouldn't happen in 80 degree weather. Sounds like an infection. ...Read more
Can my friend drink coffee or energy drink when taking clonidine 0.1 mg for withdrawals, he has no energy. ?
I'd recommend not: When withdrawing from opiates/narcotics, brain&body are more sensitive to certain stimulants, including body's own noradrenaline. Some of withdrawal signs/symptoms are from this sensitivity. Therefore, even though clonidine can be sedating, I'd not advise taking caffeine/other stimulants. Clonidine treatment is short-term - if side effects intolerable, would ask prescriber for advice (lower dose?) ...Read more
Energy Drinks: First there is no medical or health benefit from 'energy drinks'. These drinks are usually high in caffeine and/or sugars. I would read the labels and if there are any carbs in the drink recommend that you not ingest it. But, in general i would recommend avoiding these unnecessary and non-nutritional drinks all together. ...Read more
Feeling fine then sudden irritability, heart palps, warm all over, queasy. fatigue, brain fog. No appetite, Been drinking nutrition drinks today.
Do you sleep nights?: In general, it's not a good idea. Large amounts of caffeine impair sleep, cause anxiety, even tremor and can precipitate panic attacks. If you work 3rd shift, it is far better for you to get natural sleep, eat a proper diet and not use stimulants. If you have shift work sleep disorder, there are better medications for it than large amounts of caffeine. ...Read moreSee 1 more doctor answer
Body needs balance: If you feel cold or have chills after drinking a cold beverage, then your body is responding to this environmental change and making you 'feel' something so that the balance can be restored. For example, if you feel too cold, you will stop drinking that cold beverage - or take other steps to balance that out. Such as put on a light jacket. Europeans don't generally put ice in their drinks, BTW. ...Read more
- Talk to a doctor live online for free
- The disadvantages of drinking energy drinks
- Drink energy drinks while on doxycycline
- Drinking energy drinks with heart murmur
- Ask a doctor a question free online
- Energy drinks without taurine
- L carnitine energy drinks
- Energy drinks nutrition label
- Energy drink side affects
- Talk to a pharmacologist online for free